Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By Ricky71
Help! Please! Any advice and feedback is appreciated
  1. #1
    Garlands3688 is offline New Member
    Join Date
    Jul 2019
    Posts
    2

    Default Help! Please! Any advice and feedback is appreciated

    Hello...I have never posted in a forum before, but I am feeling that I must ask questions that I have in my mind in hopes someone can offer feedback. I'm nearly in tears so here goes.

    I have been on and off with Benzos, Xanax, Valium, and Klonopin. I have always been so nervous that I would take them nearly every day, sometimes more than I'm suppose to and would often gain a tolerance. Recently, I was placed back on Klonopin after discussing with my doctor my feelings about my Xanax no longer working... I felt as though after an hour passed by I would start feeling sick and anxious. I thought maybe I had developed a high tolerance and was going through withdrawal... So I was back on Klonopin. I haven't been taking it for about a week, and started up again 3 days ago. I know that Klonopin is longer lasting, so withdrawals wouldn't begin right away, however, after about an hour I would feel anxious and break out into a sweat. I started to increase the dose until I was calm, and still an hour later I would feel those horrible feelings... Is it possible that I am feeling klonopin withdrawal so soon? I have never went any higher than what I was taking... I really don't know what's going on with me and I'm so miserable. Maybe its something else? Please, if anyone has any advice I'm all ears...

    Also, I was wondering, I'm prescribed Seroquel. I have been off it for a few days (it makes me hungry) could that be causing these sick feelings? If I start taking it again would they subside and would I be able to take Seroquel and not rely so much on the Klonopin?

    Thank you so much for allowing me to share my feelings and ask my questions. I would appreciate any feedback.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Garlands3688 View Post
    Hello...I have never posted in a forum before, but I am feeling that I must ask questions that I have in my mind in hopes someone can offer feedback. I'm nearly in tears so here goes.

    I have been on and off with Benzos, Xanax, Valium, and Klonopin. I have always been so nervous that I would take them nearly every day, sometimes more than I'm suppose to and would often gain a tolerance. Recently, I was placed back on Klonopin after discussing with my doctor my feelings about my Xanax no longer working... I felt as though after an hour passed by I would start feeling sick and anxious. I thought maybe I had developed a high tolerance and was going through withdrawal... So I was back on Klonopin. I haven't been taking it for about a week, and started up again 3 days ago. I know that Klonopin is longer lasting, so withdrawals wouldn't begin right away, however, after about an hour I would feel anxious and break out into a sweat. I started to increase the dose until I was calm, and still an hour later I would feel those horrible feelings... Is it possible that I am feeling klonopin withdrawal so soon? I have never went any higher than what I was taking... I really don't know what's going on with me and I'm so miserable. Maybe its something else? Please, if anyone has any advice I'm all ears...

    Also, I was wondering, I'm prescribed Seroquel. I have been off it for a few days (it makes me hungry) could that be causing these sick feelings? If I start taking it again would they subside and would I be able to take Seroquel and not rely so much on the Klonopin?

    Thank you so much for allowing me to share my feelings and ask my questions. I would appreciate any feedback.

    How much Klonopin are you taking per day? Where you taking any benzos before getting back on the Klonopin or were you off benzos for a while and if so then how long were you off? Give us your complete and detailed history regarding the benzos for at least the past few months?

    The Seroquel can definitely cause withdrawal symptoms if stopped abruptly? How long were you on Seroquel & how much? An easy experiment would be to go back on your regular dose of Seroquel and see if you feel better? Update when you can? God bless us all!

  3. #3
    Garlands3688 is offline New Member
    Join Date
    Jul 2019
    Posts
    2

    Default

    Hello, and thank you so much for your response!

    I am suppose to take 1mg of Klonopin 3 times a day, however it hasn't been working so I have had to take more. I recently came off of Xanax 1 mg 3 times a day, because I felt the something that after a dose, an hour later I would feel sick. My doctor figured that I had gained a tolerance, but also at that time I had stopped, or was on and off with my Seroquel ranging from 200mg - 400mg in a short period of time. I am wondering now if it may be because of abruptly stopping the Seroquel... Mainly because with Klonopin, shouldn't it take 2 or 3 days for withdrawal to come on, and not an hour?

    Another concern of mine.... I’m also prescribed Adderall, a very low dose. 10mg but I break it in half for 5mg. I noticed when it wears off I don’t feel well and when I take the klonopin it doesn’t help. When I use to take Xanax it would relax me more. Would my doctor put me back on Xanax if I asked him before if I could go on Klonopin, because the Xanax tolerance went up? Maybe it went down? I don’t know how it works... but can all this be because of stopping the Seroquel?

  4. #4
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Garlands3688 View Post
    Hello, and thank you so much for your response!

    I am suppose to take 1mg of Klonopin 3 times a day, however it hasn't been working so I have had to take more. I recently came off of Xanax 1 mg 3 times a day, because I felt the something that after a dose, an hour later I would feel sick. My doctor figured that I had gained a tolerance, but also at that time I had stopped, or was on and off with my Seroquel ranging from 200mg - 400mg in a short period of time. I am wondering now if it may be because of abruptly stopping the Seroquel... Mainly because with Klonopin, shouldn't it take 2 or 3 days for withdrawal to come on, and not an hour?

    Another concern of mine.... I’m also prescribed Adderall, a very low dose. 10mg but I break it in half for 5mg. I noticed when it wears off I don’t feel well and when I take the klonopin it doesn’t help. When I use to take Xanax it would relax me more. Would my doctor put me back on Xanax if I asked him before if I could go on Klonopin, because the Xanax tolerance went up? Maybe it went down? I don’t know how it works... but can all this be because of stopping the Seroquel?

    All of those meds that you are on change brain chemistry and abruptly stopping any one of them can cause withdrawal symptoms! Just an FYI, stopping benzos cold turkey is dangerous and can lead to seizures or worse so those always have to be tapered very slowly!

    I personally would start back on the Seroquel as prescribed and continue to take the Klonopin "EXACTLY" as prescribed as well. If the Klonopin says 1mg 3x/day then take 1mg every 8 hours, stay on a precise dosing schedule! Give it a day or two and see how you feel after making these changes? Make sure to leave us an update?

    After you are stable on your meds you'll want to discuss with your doctor to see if you can start tapering off of the Seroquel and then hopefully the benzo too? Best of luck you... God bless us all!
    WifeMotherSister likes this.

  5. #5
    extremetm is offline Junior Member
    Join Date
    Dec 2016
    Posts
    48

    Default

    What you're describing sounds like 'rebound.' It's a vicious cycle that will only get worse. The only way to end it is to get off Benzos. I was on Xanax for 15 years and quit 6 years ago. Best decision I ever made. Not to scare you but it took over 2 years for my withdrawal symptoms to finally disappear. Of course, everyone is different and it could be much shorter for you.

    Many doctors only know what they read. They really don't have a clue how evil this drug is. Maybe you could try other methods to address your anxiety. A long taper would be a good start.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22